It could be a variety of epilepsy, however it is more characteristic of a side effect of certain medications. The involuntary side effect is called tardive dyskinesia, and there are a variety of presentations. The literature says once it develops it does not go away, however the literature is wrong. If it is a side effect and the medicines are discontinued, the syndrome often disappears.
The disorder usually starts with involuntary repetitive movements of the lips, but other parts of the body may be eventually affected.The exact etiology is unclear but is is associated with long-term use of dopaminergic antagonists, neuroleptics, anticholinergics and certain psychiatric medications. It is common to see this in nursing homes. A woman I cared for developed it at age 99, and upon discontinuance of the meds, it diappeared at age 102. She now 108 years old.
Very well could be a seizure disorder with the symptoms you describe. You need to be concerned about safety while driving or taking care of young children if present.
Since you don't remember the incidents I am leaning towards seizure. I hope that you can get it treated soon. Good luck and I hope that you find an answer.
ty for your advice.i do have a dr appt next week to have it checked ty so much
ty for your answer.yes iam going to see a dr next week.and no i donont drive now till i get it resolved.ty so much